教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武 WU CHUNG-WU (瀏覽個人網頁)

標題:Characterization of discrete mixtures of exponential distribution based on conditional expectation of order statistics
學年87
學期1
出版(發表)日期1998/09/01
作品名稱Characterization of discrete mixtures of exponential distribution based on conditional expectation of order statistics
作品名稱(其他語言)
著者Wu, Jong-wuu; Lee, Wen-chuan
單位淡江大學統計學系
出版者New Delhi: Taru Publications
著錄名稱、卷期、頁數Journal of information & optimization sciences 19(3), pp.433-443
摘要In a random sample of size two, we use the relation between the conditional expectation of order statistics and the hazard rate function of the distribution to characterize the discrete mixtures of exponential distribution. In addition, we also n ention some related theorems to characterize the discrete mixtures of exponential distribution. Moreover, when the sample size is n, the above results are also valid. Finally, we give a relative result of the different formula for Nassar [14] and an application to parallel system in engineering practice.
關鍵字
語言英文
ISSN0252-2667;2169-0103
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別印度
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!